Previous |  Up |  Next


Title: Corrections to the paper: “On formal theory of differential equations. II.” (English)
Author: Chrastina, Jan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 114
Issue: 4
Year: 1989
Pages: 411
Category: math
MSC: 58A15
idMR: MR1027237
Date available: 2009-09-23T09:55:08Z
Last updated: 2012-05-12
Stable URL:
Related article:
Related article:
Related article:
Reference: [1] J. Chrastina: On formal theory of differential equations II.this Volume 60-105. Zbl 0703.34001, MR 0990119


Files Size Format View
CasPestMat_114-1989-4_9.pdf 214.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo